# SDR SWIA2020040850067

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SEAT RAIL FROM FS 501 TO FS 581 PITTED AND CORRODED RBL 9    (C-CHECK) RO 4/6/2020   REMOVED CORROSION ON RH SEAT RAIL AT FS501 TO FS581 AT RBL9 IAW CRJ700 SRM. MATERIAL REMOVED AFTER BLEND .039"  MAXIMUM ALLOWABLE DAMAGE .035" SEAT RAIL OUT OF LIMITS. REMOVE AND REPLACE IAW CRJ700 SRM.  INSTALLED NEW RH SEAT RAIL FROM FS501.00 TO FS581.00 ON RBL9 REF CRJ700 AMM.
